# SDR ASAA2015022110726

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 27,150 hours, 8,424 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF TC 78273000, FOUND FAULT 73-31371, NR 1 ENG ECONOMIC, UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.  ACCOMPLISHED FAULT HISTORY REVIEW AND FAULT LOGGED ON ZERO FLT LEG.  CLEARED FAULTS AND ACCOMPLISHED ENG RUN, EEC TEST AND ACTUATOR TEST ON NR 1 ENG, ALL OPS NORMAL REF MM 73-21-00-700-804-F00 AND MM 71-00-00-700-807-F00.
